# SDR EGR2002F00005

- Difficulty date: July 8, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N764LF
- Make and model: Skrsky S76A
- Aircraft serial: 760264
- Engine: Allsn 250C30
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Activated
- Location: Nr 2 Engine
- Part time: 4,891 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE CHIP LIGHT ILLUMINATED WHEN INITIATING APPROACH, LIGHT COULD NOT BE RESET PER SMSP.  AIRCRAFT LANDED AT NEARBY AIRPORT.  NO FAILURE OF SYSTEMS OR COMPONENTS FOUND.  MAINTENANCE REMOVED UPPER CHIP PLUG ON NR 2 ENGINE AND FOUND 1 SMALL FLAKE.  CLEANED AND GROUND RUN ENGINE FOR 20 MINUTES.  THEN RAN ADDITIONAL 10 MINUTES AT HOVER.  DO DISCREPANCIES NOTED AND AIRCRAFT WAS RETURNED TO SERVICE.
